# SDR SWIA201439860

- Difficulty date: October 18, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 32,212 hours, 27,461 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Link
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE BLOCKER BLOCKER DOOR LINKS HAVE CHAFE DAMAGE AT FORWARD END.  REPAIRED DAMAGE ON LT ENG BLOCKER DOOR LINKS IAW REO.
